# SDR DLM88021036

- Difficulty date: September 4, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 31,947 hours, 24,777 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: O-Ring
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF,  NOSE GEAR SHOWED UNSAFE IN UP POSTION. RECYCLED LANDING GEAR IAW POM PROCEDUCRES.  NO HELP RETURNED TO ATL.  NOSE GEAR STRUT SHRADER VALVE O-RING DETERIORATED. REPLACED SHRADER VALVE AND O-RING AND SERVICED STRUT PER MM LEAK CHECK OK.  NO SPOILER FAIL STALL INDICATION FAIL OR AUTO PRESSURE FAIL MSG. PERFORMED NOSE GEAR SWING. GEAR INDICATIONS NORMAL
